Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 230408, 6 pages
http://dx.doi.org/10.1155/2013/230408
Research Article

Left and Right Inverse Eigenpairs Problem for -Hermitian Matrices

1Institute of Mathematics and Physics, School of Sciences, Central South University of Forestry and Technology, Changsha 410004, China
2College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 6 December 2012; Accepted 20 March 2013

Academic Editor: Panayiotis J. Psarrakos

Copyright © 2013 Fan-Liang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fan-Liang Li, Xi-Yan Hu, and Lei Zhang, “Left and Right Inverse Eigenpairs Problem for -Hermitian Matrices,” Journal of Applied Mathematics, vol. 2013, Article ID 230408, 6 pages, 2013. https://doi.org/10.1155/2013/230408.